Iowa, 2017

Extreme Cold and Cold in Iowa, December 30 to 31, 2017

December 30 to 31, 2017 · NWS DMX · 51 events in 51 counties and zones

Bitter cold wind chills occurred across much of the area due to arctic air spreading across the region and remaining in place into the new year.

Where it happened

Every event with a place to put it; 51 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
51

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

Bitter cold wind chills occurred across much of the area due to arctic air spreading across the region and remaining in place into the new year.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Dec 29, 3:24 PM CST, 9 hours 36 minutes earlier.

Area forecast discussion, Dec 29, 3:24 PM CST, 9 hours 36 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
324 PM CST Fri Dec 29 2017

.SHORT TERM.../Tonight through Saturday/
Issued at 324 PM CST Fri Dec 29 2017

Snow continues across much of the northern and eastern portions of
the forecast area with some fzdz across the far south. Accumulations
so far across the north/east have been close to forecast amounts
with areas in the main heavier band from near Algona to Fort Dodge
to Marshalltown and Grinnell likely going to receive slightly higher
amounts than previously forecast. The sites listed above will likely
see amounts approach near 6 inches if not just above. Given the bulk
of the heavier snow having already fallen, and impacts not much more
with the area receiving 6 inches possibly versus 5 inches, and much
of the snow tapering off during the evening commute will stick with
the advisory and note upgrade to a warning. The back edge of the
snow is across SE SD at this time and should see significant push of
dry air into the state in the next few hours which should allow much
of snow to taper off from northwest to southeast with the strong
push of cold air moving in behind the cold front as well. In the far
south, getting low level saturation and no ice introduction so have
several reports of light freezing drizzle across the far southwest
into south central Iowa. Have issued an advisory for that area
through early evening. Any lingering precipitation past 00z should
have enough cold air aloft to change over to light snow or flurries.

Push of arctic air to come in tonight and will see winds pick up
some and shift around to the northwest. Temps will drop and skies to
see some clearing. Wind chills will fall as well with northern sites
dropping into the -30 range, and the southern sites dropping to
around -15 to -25 by Saturday morning. CAA to continue for much of
the day with little recovery in temps or wind chills through the day
Saturday. Will issue a wind chill warning for the north starting at
midnight tonight and an advisory for the southern half starting in
the early morning hours tonight. These will continue through the day
Saturday.

.LONG TERM.../Saturday night through Friday/
Issued at 324 PM CST Fri Dec 29 2017

Another weak wave to move through the region in northwest to
westerly flow pattern aloft. This system may bring a dusting to up
to an inch of snow to the southern half of the forecast area
Saturday night. Arctic high pressure will then build across the
region and into Iowa for Sunday into Monday with some of the coldest
air Iowa has seen in some time moving into the state. Air
temperatures will remain below zero for highs across much of the
state Sunday and Monday, with overnight lows in the -10 to -20
range. Record lows are likely New Year's Day morning with the arctic
blast continuing into Monday night. Winds will be in the 5 to 15 mph
range during this time further exacerbating the cold bringing wind
chill values down to -20 to -40 for much of the period Sunday into
early Tuesday. Therefore have continued the advisory/warning
combination that will be issued starting early Saturday through
Tuesday morning at this time. Much of the advisory area will need to
be upgraded into a warning for a period likely from late Sunday
through early Tuesday. This can be done in later shifts. There will
be a few brief time periods Saturday and Sunday that a portion of
the forecast area may warm above advisory criteria but they will be
short and not much warmer anyway, so will not mess around with those
brief time periods and keep the headlines out for the entire time.

As for the remainder of the period dry and cold conditions will
persist. H85 temps remain cold for Tuesday through Friday, with some
improvement from the frigid conditions as highs rise above zero and
lows mainly in the single digits below zero.

&&

.AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/
Issued at 1142 AM CST Fri Dec 29 2017

Low CIGS and VSBYS across the north today with the snow, which is
expected to taper off from northwest to southeast by late
afternoon/early evening. Low clouds to linger a bit longer with
winds shifting around to the northwest behind a strong cold front
late tonight. CIGS should go VFR at most locations toward sunrise
with gusty northwest winds expected for the remainder of the
period.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Wind Chill Advisory from 4 AM Saturday to noon CST Tuesday for
IAZ044>050-057>062-070>075-081>086-092>097.

Winter Weather Advisory until 9 PM CST this evening for IAZ050-
062.

Winter Weather Advisory until 6 PM CST this evening for
IAZ004>007-015>017-023>028-033>039-046>049-061-070-071-081>084-
092>095.

Wind Chill Warning from midnight tonight to noon CST Tuesday for
IAZ004>007-015>017-023>028-033>039.

&&

SHORT TERM...Beerends
LONG TERM...Beerends
AVIATION...Beerends
Hazardous weather outlook, Dec 29, 4:01 AM CST, 20 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
401 AM CST Fri Dec 29 2017

IAZ044-045-057>060-070>075-081>086-092>097-301015-
Crawford-Carroll-Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
401 AM CST Fri Dec 29 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Light to moderate snow will fall across the outlook area today and
into the evening across far eastern portions. One to three inches
of new snow is expected but locally higher amounts may occur.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An extended period of dangerously cold temperatures and wind
chills are forecast Friday night through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed but snowfall reports would
be appreciated.

IAZ004>007-015>017-023>028-033>039-046>050-061-062-301015-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Greene-Boone-Story-
Marshall-Tama-Jasper-Poweshiek-
401 AM CST Fri Dec 29 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

A winter weather advisory is in effect for the outlook area for 2
to locally 5 inches of snow. The snow will continue into the
evening across far eastern portions of the area. Please refer to
the National Weather Service website at www.weather.gov/desmoines
for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An extended period of dangerously cold temperatures and wind
chills are forecast Friday night through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed but snowfall reports would
be appreciated.

FAB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

50 extreme cold/wind chill, 1 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Emmet

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Emmet forecast zone
Reported by
AWOS
Coordinates
43.378, -94.678 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Kossuth

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Kossuth forecast zone
Reported by
AWOS
Coordinates
43.204, -94.207 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Winnebago

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Winnebago forecast zone
Reported by
AWOS
Coordinates
43.378, -93.734 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Worth

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Worth forecast zone
Reported by
AWOS
Coordinates
43.377, -93.261 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Palo Alto

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Palo Alto forecast zone
Reported by
AWOS
Coordinates
43.082, -94.678 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Hancock

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Hancock forecast zone
Reported by
AWOS
Coordinates
43.082, -93.734 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Cerro Gordo

When
December 30, 1:00 AM CST to December 31, 11:59 PM CST
Where
Cerro Gordo forecast zone
Reported by
AWOS
Coordinates
43.082, -93.261 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -40 deg F.

Extreme Cold/Wind Chill, Pocahontas

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Pocahontas forecast zone
Reported by
AWOS
Coordinates
42.734, -94.679 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Humboldt

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Humboldt forecast zone
Reported by
AWOS
Coordinates
42.777, -94.207 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Wright

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Wright forecast zone
Reported by
AWOS
Coordinates
42.733, -93.735 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Franklin

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Franklin forecast zone
Reported by
AWOS
Coordinates
42.733, -93.262 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Butler

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Butler forecast zone
Reported by
AWOS
Coordinates
42.732, -92.790 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Bremer

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Bremer forecast zone
Reported by
AWOS
Coordinates
42.775, -92.318 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Sac

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Sac forecast zone
Reported by
AWOS
Coordinates
42.386, -95.105 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Calhoun

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Calhoun forecast zone
Reported by
AWOS
Coordinates
42.385, -94.640 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Webster

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Webster forecast zone
Reported by
AWOS
Coordinates
42.428, -94.182 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Hamilton

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Hamilton forecast zone
Reported by
AWOS
Coordinates
42.384, -93.707 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Hardin

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Hardin forecast zone
Reported by
AWOS
Coordinates
42.384, -93.240 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Grundy

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Grundy forecast zone
Reported by
AWOS
Coordinates
42.402, -92.791 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Black Hawk

When
December 30, 6:00 AM CST to December 31, 11:59 PM CST
Where
Black Hawk forecast zone
Reported by
AWOS
Coordinates
42.470, -92.309 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Crawford

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Crawford forecast zone
Reported by
AWOS
Coordinates
42.037, -95.382 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Carroll

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Carroll forecast zone
Reported by
AWOS
Coordinates
42.036, -94.861 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Greene

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Greene forecast zone
Reported by
AWOS
Coordinates
42.036, -94.397 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Boone

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Boone forecast zone
Reported by
AWOS
Coordinates
42.037, -93.932 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Story

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Story forecast zone
Reported by
AWOS
Coordinates
42.036, -93.465 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Marshall

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Marshall forecast zone
Reported by
AWOS
Coordinates
42.036, -92.999 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Tama

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Tama forecast zone
Reported by
AWOS
Coordinates
42.080, -92.532 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Audubon

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Audubon forecast zone
Reported by
AWOS
Coordinates
41.685, -94.906 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Guthrie

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Guthrie forecast zone
Reported by
AWOS
Coordinates
41.684, -94.501 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Dallas

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Dallas forecast zone
Reported by
AWOS
Coordinates
41.685, -94.040 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Polk

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Polk forecast zone
Reported by
AWOS
Coordinates
41.686, -93.573 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Jasper

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Jasper forecast zone
Reported by
AWOS
Coordinates
41.686, -93.054 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Poweshiek

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Poweshiek forecast zone
Reported by
AWOS
Coordinates
41.686, -92.531 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Cass

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Cass forecast zone
Reported by
AWOS
Coordinates
41.332, -94.928 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Adair

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Adair forecast zone
Reported by
AWOS
Coordinates
41.331, -94.471 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Madison

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Madison forecast zone
Reported by
AWOS
Coordinates
41.331, -94.016 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Warren

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Warren forecast zone
Reported by
AWOS
Coordinates
41.334, -93.561 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Marion

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Marion forecast zone
Reported by
AWOS
Coordinates
41.334, -93.099 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Mahaska

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Mahaska forecast zone
Reported by
AWOS
Coordinates
41.335, -92.641 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Adams

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Adams forecast zone
Reported by
AWOS
Coordinates
41.029, -94.699 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Union

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Union forecast zone
Reported by
AWOS
Coordinates
41.028, -94.242 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Clarke

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Clarke forecast zone
Reported by
AWOS
Coordinates
41.029, -93.785 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Lucas

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Lucas forecast zone
Reported by
AWOS
Coordinates
41.029, -93.328 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Monroe

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Monroe forecast zone
Reported by
AWOS
Coordinates
41.030, -92.869 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Wapello

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Wapello forecast zone
Reported by
AWOS
Coordinates
41.031, -92.409 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Taylor

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Taylor forecast zone
Reported by
AWOS
Coordinates
40.737, -94.696 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Ringgold

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Ringgold forecast zone
Reported by
AWOS
Coordinates
40.735, -94.244 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Decatur

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Decatur forecast zone
Reported by
AWOS
Coordinates
40.738, -93.786 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Wayne

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Wayne forecast zone
Reported by
AWOS
Coordinates
40.740, -93.327 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Appanoose

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Appanoose forecast zone
Reported by
AWOS
Coordinates
40.743, -92.869 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

Extreme Cold/Wind Chill, Davis

When
December 31, 6:00 AM CST to 11:59 PM CST
Where
Davis forecast zone
Reported by
AWOS
Coordinates
40.748, -92.410 (the zone’s center; the record gives no point)

Sustained, long duration dangerous wind chills of -25 to -35 deg F.

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.
Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2017Every state in 2017This day in weather historyWarnings in Iowa, December 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 729991, 729992, 729993, 729994, 729995, 729996, 729997, 729998, 729999, 730000, 730001, 730002, 730003, 730004, 730005, 730006, 730007, 730008, 730009, 730010, 730011, 730012, 730013, 730014, 730015, 730016, 730017, 730018, 730019, 730020, 730021, 730022, 730023, 730024, 730025, 730026, 730027, 730028, 730029, 730030, and more.